×

zbMATH — the first resource for mathematics

Local isoformal deformation theory for meromorphic differential equations near an irregular singularity. (English) Zbl 0668.34010
Deformation theory of algebras and structures and applications, Nato Adv. Study Inst., Castelvecchio-Pasoli/Italy 1986, Nato ASI Ser., Ser. C 247, 583-700 (1988).
[For the entire collection see Zbl 0654.00006.]
The paper, consisting of several lectures, is concerned with so-called isoformal deformations of meromorphic differential equations in the neighborhood of an irregular singularity. The authors construct a corresponding moduli space and show that it is the quotient of a complex affine space by an affine algebraic group. The theory is partly based upon deforming nilpotent matrices over rings. Other ingredients are the Stokes sheaf and cohomology of non-abelian sheaves of groups. Also some examples are discussed. A part of the results was announced in an earlier paper by the authors in Bull. Am. Math. Soc., New Ser. 12, 95-98 (1985; Zbl 0579.34005).
Reviewer: S.Kosarew
MSC:
34M35 Singularities, monodromy and local behavior of solutions to ordinary differential equations in the complex domain, normal forms
32G13 Complex-analytic moduli problems
34A25 Analytical theory of ordinary differential equations: series, transformations, transforms, operational calculus, etc.